| Model Number |
5301000ND |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was evaluated and the reported issue was duplicated.The root cause was due to a malfunctioning microswitch board.The microswitch board was replaced and the console passed all operational verification tests.Quest medical will continue to monitor complaint trends.
Event or Problem Description
The report received from the customer states that the device delivered an inappropriate volume of substrate based on the input setting.The setting was 36ml/l.1400ml of "micronido" del nido cardioplegia was intended to be administered to the patient.However, only 10.9 ml of substrate was given.Perfusionist provided no error codes and there were no patient complications.